I am a 29-year-old male of height 1.7 m and weight 58 kg. I was diagnosed with hepatitis B five years ago.
I did the tests, and they came as follows:
1) Hepatitis B core antibody - positive.
2) HBc IgM - negative.
3) HBsAb - non-immune.
4) Hepatitis B surface Ab value - 0.54 mIU/mL.
5) HCV - negative.
6) Hepatitis virus DNA - 42779 IU/mL.
7) HBV Log units - 4.631.
Should I be worried? Help me interpret them. I am not on any medication and got no symptoms. Kindly help me.
Welcome to icliniq.com.
All your test values show that you have active hepatitis B virus infection and that you can spread the disease. Also that there is a chance that if the infection continues, you may get liver damage. Are these tests recently taken or five years ago, when you were first detected to have hepatitis B?
The hepatitis B core antibody is less, showing your immunity against that virus is low. Also, the high DNA (deoxyribonucleic acid) value shows the viral load is high. Have you done your liver enzymes study to see the condition of your liver? You will have to repeat these tests periodically to know if the infection is subsiding, also LFT (liver function test) to see if your liver is getting damaged.
For many people, hepatitis B does not produce any symptoms and will subside on its own without any treatment. But you have to be careful with your dietary habits. It would help if you did not take alcohol at all. It will make your liver damage faster. Also, you should not take the Paracetamol tablet either as a pain killer or for fever. Also, avoid fatty and oily foods. I hope this was helpful.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
If it does not gets cured, and if the viral load is high in chronic hepatitis B, then one of these medications can be used ... Hi doctor, I have been diagnosed with acute ... Read fullIs hepatitis B curable?
The Anti-HBe antibodies may be detectable in a chronic carrier but in that situation the HBe antigen will be negative ... Levels remain high in patients who have progressed to the chronic carrier... Read fullMy daughter has high SGPT. Is it due to liver damage?
.. is getting all the medication required for TB (tuberculosis). The medication does have some side effects like the liver enzymes SGPT (serum glutamic-pyruvic transaminase) and SGOT (serum glutamic-oxaloacetic transaminase), which were done was rais... Read full
Ask your health query to a doctor online?Ask a Family Physician Now